Feb 14, 2012
GI problems (gastroparesis) have been making my life miserable for years.
My doctor prescribed a medication used world wide (domperidone/Motillium) yet is only available in the U.S. via internet.
Could you suggest a reputable internet pharmacy?
Response from Dr. Henry
I have no experience with that drug and cannot recommend any internet pharmacy-if any reader would like to post a suggestion please respond. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Rubbing Penis Sign Of HIV AIDS
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
- Pain In Penis After Touching Sperm Does It Mean I Have HIV
- Vomiting After Insertive Oral Sex Worried I Have HIV
- White Bumps After Erotic Massage Worried I Have HIV
- White Bumps After Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.